Hi everyone, please visit our new look community site and let us know what you think. If you have any problems with the new site, you can still switch back to the current community site.
Still here even if I've been keeping a low profile lately ! Just dropped by to say that I finished the last of my 37 radiotherapy treatments last Tuesday and I've got an appointment to see the Oncologist in January next year.
So, those of you that have been through this course of treatment - what happens next ??
Congratulations on finishing your treatment. Now is the time to relax, because the effects of the treatment will carry on for some time.
What happens next depends on your MDT team so I can only tell you what is happening to me.
After a quick check with the oncologist that my side effects were manageable, I had a PSA check 5 months later, then 6 months after that and now I'm on 12 monthly monitoring and gradually getting my life back together.
You can check these details on my profile.
Good luck and let us know how you get on,
Congratulations on finishing the RT - bet your glad those regular journies are over.
Sorry i have no direct experience of RT so cant advise - but I know that as Colin said - the effects will last for quite a while - I remember John O Conner said he was was quietly glowing for several weeks !!!.
let us know how it goes
Thanks guys ! I had a bit of tiredness during the treatment, but perhaps getting up at 7 a.m. every day after being retired for four years had something to do with that - not to mention driving my son's manual Renault Clio when I'm used to automatics, lol. Apart from that I felt I was peeing a tad too often towards the end - having to dive behind hedges twice in a 20-mile drive is a bit much - so I've got myself a month's supply of Tamsulosin and that seems to be sorting it out nicely. I'll keep you all posted.
If you have any questions about Macmillan we would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2015
what are these?